American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(16G10) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 33 found      Go to page: 1 2

[1] Volodymyr Mazorchuk and Vanessa Miemietz. Transitive $2$-representations of finitary $2$-categories. Trans. Amer. Math. Soc. 368 (2016) 7623-7644.
Abstract, references, and article information   
View Article: PDF

[2] Ming Fang and Steffen Koenig. Gendo-symmetric algebras, canonical comultiplication, bar cocomplex and dominant dimension. Trans. Amer. Math. Soc. 368 (2016) 5037-5055.
Abstract, references, and article information   
View Article: PDF

[3] Liping Li. Representations of modular skew group algebras. Trans. Amer. Math. Soc. 367 (2015) 6293-6314.
Abstract, references, and article information   
View Article: PDF

[4] Andrew T. Carroll and Calin Chindris. On the invariant theory for acyclic gentle algebras. Trans. Amer. Math. Soc. 367 (2015) 3481-3508.
Abstract, references, and article information   
View Article: PDF

[5] Giovanni Cerulli Irelli, Daniel Labardini-Fragoso and Jan Schröer. Caldero-Chapoton algebras. Trans. Amer. Math. Soc. 367 (2015) 2787-2822.
Abstract, references, and article information   
View Article: PDF

[6] Frauke M. Bleher. Brauer's generalized decomposition numbers and universal deformation rings. Trans. Amer. Math. Soc. 366 (2014) 6507-6540.
Abstract, references, and article information
View Article: PDF

[7] Liping Li. A generalized Koszul theory and its application. Trans. Amer. Math. Soc. 366 (2014) 931-977.
Abstract, references, and article information   
View Article: PDF

[8] Stanislav Fedotov. Framed moduli and Grassmannians of submodules. Trans. Amer. Math. Soc. 365 (2013) 4153-4179.
Abstract, references, and article information   
View Article: PDF

[9] Wei Hu and Changchang Xi. Derived equivalences for $\Phi$-Auslander-Yoneda algebras. Trans. Amer. Math. Soc. 365 (2013) 5681-5711.
Abstract, references, and article information   
View Article: PDF

[10] Peter Jørgensen and Yann Palu. A Caldero--Chapoton map for infinite clusters. Trans. Amer. Math. Soc. 365 (2013) 1125-1147.
Abstract, references, and article information   
View Article: PDF

[11] Fang Li and Zongzhu Lin. Approach to Artinian algebras via natural quivers. Trans. Amer. Math. Soc. 364 (2012) 1395-1411. MR 2869180.
Abstract, references, and article information   
View Article: PDF

[12] Steffen Koenig, Yuming Liu and Guodong Zhou. Transfer maps in Hochschild (co)homology and applications to stable and derived invariants and to the Auslander–Reiten conjecture. Trans. Amer. Math. Soc. 364 (2012) 195-232. MR 2833582.
Abstract, references, and article information   
View Article: PDF

[13] Osamu Iyama and Steffen Oppermann. $n$-representation-finite algebras and $n$-APR tilting. Trans. Amer. Math. Soc. 363 (2011) 6575-6614. MR 2833569.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Eric M. Friedlander and Julia Pevtsova. Constructions for infinitesimal group schemes. Trans. Amer. Math. Soc. 363 (2011) 6007-6061. MR 2817418.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Patrick Le Meur. Topological invariants of piecewise hereditary algebras. Trans. Amer. Math. Soc. 363 (2011) 2143-2170. MR 2746678.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Ming Fang and Steffen Koenig. Schur functors and dominant dimension. Trans. Amer. Math. Soc. 363 (2011) 1555-1576. MR 2737277.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Bernt Tore Jensen, Dag Madsen and Xiuping Su. Degeneration of A-infinity modules. Trans. Amer. Math. Soc. 361 (2009) 4125-4142. MR 2500881.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Frauke M. Bleher. Universal deformation rings and dihedral defect groups. Trans. Amer. Math. Soc. 361 (2009) 3661-3705. MR 2491895.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Dieter Happel and Luise Unger. Reconstruction of path algebras from their posets of tilting modules. Trans. Amer. Math. Soc. 361 (2009) 3633-3660. MR 2491894.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Otto Kerner and Jan Trlifaj. Constructing tilting modules. Trans. Amer. Math. Soc. 360 (2008) 1907-1925. MR 2366968.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Birge Huisgen-Zimmermann. Classifying representations by way of Grassmannians. Trans. Amer. Math. Soc. 359 (2007) 2687-2719. MR 2286052.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Bangming Deng and Jie Du. Frobenius morphisms and representations of algebras. Trans. Amer. Math. Soc. 358 (2006) 3591-3622. MR 2218990.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Yuming Liu and Changchang Xi. Construction of stable equivalences of Morita type for finite-dimensional algebras I. Trans. Amer. Math. Soc. 358 (2006) 2537-2560. MR 2204043.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Xiangqian Guo. Representation dimension: An invariant under stable equivalence. Trans. Amer. Math. Soc. 357 (2005) 3255-3263. MR 2135745.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Mark Kleiner and Idun Reiten. Abelian categories, almost split sequences, and comodules. Trans. Amer. Math. Soc. 357 (2005) 3201-3214. MR 2135742.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Lidia Angeleri-Hügel and Jan Trlifaj. Tilting theory and the finitistic dimension conjectures. Trans. Amer. Math. Soc. 354 (2002) 4345-4358. MR 1926879.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Frauke M. Bleher. Universal deformation rings and Klein four defect groups. Trans. Amer. Math. Soc. 354 (2002) 3893-3906. MR 1926858.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Steffen König and Volodymyr Mazorchuk. Enright's completions and injectively copresented modules. Trans. Amer. Math. Soc. 354 (2002) 2725-2743. MR 1895200.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Birge Huisgen-Zimmermann and Manuel Saorín. Geometry of chain complexes and outer automorphisms under derived equivalence. Trans. Amer. Math. Soc. 353 (2001) 4757-4777. MR 1852081.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Klaus Bongartz and Birge Huisgen-Zimmermann. Varieties of uniserial representations IV. Kinship to geometric quotients. Trans. Amer. Math. Soc. 353 (2001) 2091-2113. MR 1813609.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 33 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia